# SDR SWIA202156655

- Difficulty date: January 18, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N162PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15162
- Aircraft time: 30,869 hours, 21,331 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plate
- Condition: Out Of Tolerance
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO JOINT PLATE AT FS533 STGR 25R REQUIRES REPLACEMENT.   (C-CHECK) RO 3/4/2021    REMOVED AND REPLACED FWD CARGO JOINT PLATE AT FS 533 STGR 25R IAW CRJ900 SRM 51-42-21-001-001-A01, CRJ900 SRM 51-42-22-001-001-A01, CRJ900 SRM 51-42-06-001-001-A01 AND DRAWING SH670-33600 REV AD  / COMPLIED WITH 51-900-10002-SKY
